Professor Moots

Hi everyone I have recently been to Aintree University Hospital to see Professor Moots he specialises in BD, I had about 10 large fiery mouth ulcers when I went to see him (Gengigel stopped working for me) he prescribed this wonderful mouth wash, (Chlortetrac 2% Triamcinolone 0.01%) this is the 1st time in a full year I have been completely free of pain and ulcers in my mouth, you can only get this mouth wash from your GP but it is very expensive so the Health Board have got to give permission for it to be dispensed. I am now on 175mg Azathioprine as well as all the other medication, I have realy sore swollen feet and ankles just now can anyone relate to this? When I read some of the other blogs I think my self lucky that I am not just as bad as some of you poor people, I sympithize with everyone of you good luck and take care one and all.

5 Replies

oldestnewest
  • Hi Maggie, yes my daughter suffers with swollen feet and ankles and her legs turn blue and nobody has ever said why this happens, its got to be down to Behcet`s as it never happened before, we also would like to know why? x x

  • Hi Maggie & Tamirra

    Swollen feet and ankles are up there with my main problems.

    I wear crocs around the house (and admit to going out in them if i can get away with it) - the podiatrist said it was OK as long as I used the strap at the back. I also use men's travel socks most of the time (hope you are getting the picture - not pretty but comfortable.

    One time when it got very bad a specialist advised me to have my shower in the evening, have travel socks or pressure stockings next to the bed, put them on before swinging my feet over the side of the bed, and don't take them off until the evening.

    It works, but I do like having a shower in the morning (to wake up) so only do that if they are very bad.

    The other thing I do is put a pillow in the bottom of the bed.

    These things have helped a lot.

    Lesley

  • Hi Lesley,

    Thank you for your tips I will give them a try.

    Take care

    Maggie

  • Do you know why my daughters legs turn blue though if she has been on them for a while??

  • I too have the swollen feet and ankles and the bit of leg from just above my ankle for a couple of inches is now discoloured - although not blue. I didn't connect it with the BD and thought it was probably to do with the excess weight or the steroids. Maybe though...

You may also like...